# SDR DL757030617

- Difficulty date: July 6, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 13,132 hours, 6,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER CHECK FOUND 1R EMERGENCY DOOR OUTSIDE LIGHT INOP.  RELAMPED SAME CHECKS OK.
